# SDR SIMA20250225001

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 31,542 hours, 27,790 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 2015G2H2H9A
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO SIDE ALTIMETER AND VSI FLUCTUATING IN FLIGHT. CLIMBING AND DESCENDING. NOT HOLDING SET ALT. HAD TO SOURCE TO CA SIDE ERRATICALLY FLUCTUATING 500-1000 FEET ON VSI "TRANSFERRED TO NRWC 765-DFW-01914" RAR INTEGRATED PITOT/STATIC/AOA SENSOR # 4 IAW EMB-170 AMM 34-13-01. ADS SYS. OPT IS GOOD IAW EMB-170 AMM 34-15-00.
